# SDR SWAA2023032399750

- Difficulty date: February 6, 2023
- Submitted: March 23, 2023
- Operation: Air carrier
- Aircraft: N7857B
- Make and model: Boeing 737-79P
- Aircraft serial: 29358
- Aircraft time: 53,322 hours, 35,875 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Panel
- Condition: Elongated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE BULKHEAD PANEL 141JW AT AFT CARGO COMPARTMENT 2023-116410<[01] FABRICATED BULKHEAD PANEL 141JW AT AFT CARGO COMPARTMENT IAW:B737-700 AMM 25-52-01-201-801 AND DWG 453A2510 SHEET 8 REV A MATERIAL USED: CONOLITE P/N: BMS8-2TY45CL3GRA PO: 2022 229085;[02] FABRICATED BULKHEAD PANEL 141JW AT AFT CARGO COMPARTMENT IAW:B737-700 AMM 25-52-01-201-801 AND DWG 453A2510 SHEET 8 REV A MATERIAL USED: CONOLITE P/N: BMS8-2TY45CL3GRA PO: 2022 229085
